MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CENTAUR CP

SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CENTAUR CP
Model Number ADVIA CENTAUR CP
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report that erroneous total human chorionic gonadotropin (thcg) results were obtained on two patient samples on an advia centaur cp instrument.Quality controls (qcs) recovered within ranges on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer's site.During this visit, the cse performed a full system check and observed corrosion on both rinse blocks.The cse replaced the rinse blocks, blue aspirate wash around pump, blue and grey peri pump tubing, and four aspirate probe clear tubing.Next, the cse checked probe calibrations and primed the wash station.Quality control and calibration were performed by the customer, which recovered within ranges.There were no issues reported with qc or patients results post service.The cause of erroneous thcg results is unknown.The system is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Erroneous total human chorionic gonadotropin (thcg) results were obtained on two patient samples on an advia centaur cp instrument.The erroneous results were reported to the physician(s), who questioned the results.The samples were repeated on the same instrument.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneous thcg patient results.

Brand Name
ADVIA CENTAUR CP
Common Device Name
ADVIA CENTAUR CP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
registration #: 3008494306
beringen 8222
SZ   8222
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key16976480
Report Number2432235-2023-00115
Device Sequence Number11342299
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public00630414523286
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale